# SDR SWAA2021080287854

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT UPPER FWD CORNER CUT OUT FWD ENTRY DOOR FWD GALLEY AND LAV ; 2021-295472 / [01] TOOL USED: PRECISION RADIUS GAUGE: PN S167C; SN:AE-35945 DUE DATE: 26MAY22; [02] TOOL USED: P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [03] TOOL USED: P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [04] TOOL USED DIGITAL CALIPER P/N: 500-464. S/N: 11228551 DUE DATE 20/APR/22; [05] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [06] PERFORMED REPAIR ON FRAME LOCATED. BS 312 AT UPPER FWD CORNER CUT OUT FWD ENTRY DOOR FWD GALLEY AND LAV. I.A.W. B737-700 SRM 53-10-07-2R-1; REPAIR 1.; [07] PERFORMED REPAIR ON FRAME LOCATED. BS 312 AT UPPER FWD CORNER CUT OUT FWD ENTRY DOOR FWD GALLEY AND LAV. I.A.W. B737-700 SRM 53-10-07-2R-1; REPAIR 1.RII
